# SDR UALA2012051102758

- Difficulty date: May 9, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 50,596 hours, 20,162 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 346
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS NOSE-UP PITCH TENDENCY WHILE HAND FLYING.  EITHER SIDESTICK.  NO ECAMS.    REPLACED ELAC 2  AND OPS CHECKED OK IAW MM.
